[1]师白娟.包含Chebyshev多项式的r-循环矩阵的谱范数[J].四川师范大学学报(自然科学版),2018,(04):478-482.[doi:10.3969/j.issn.1001-8395.2018.04.008]
 SHI Baijuan.On the Spectral Norms of r-circulant Matrices with Chebyshev Polynomials[J].Journal of SichuanNormal University,2018,(04):478-482.[doi:10.3969/j.issn.1001-8395.2018.04.008]
点击复制

包含Chebyshev多项式的r-循环矩阵的谱范数()
分享到:

《四川师范大学学报(自然科学版)》[ISSN:1001-8395/CN:51-1295/N]

卷:
期数:
2018年04期
页码:
478-482
栏目:
基础理论
出版日期:
2018-04-15

文章信息/Info

Title:
On the Spectral Norms of r-circulant Matrices with Chebyshev Polynomials
文章编号:
1001-8395(2018)04-0478-05
作者:
师白娟
西北大学 数学学院, 陕西 西安 710127
Author(s):
SHI Baijuan
School of Mathematics, Northwest University, Xi'an 710127, Shaanxi
关键词:
Chebyshev多项式 r-循环矩阵 谱范数 欧几里得范数
Keywords:
Chebyshev polynomials r-circulant matrices spectral norm Euclidean norm
分类号:
O177.91
DOI:
10.3969/j.issn.1001-8395.2018.04.008
文献标志码:
A
摘要:
研究包含第一类Chebyshev多项式和第二类Chebyshev多项式的r-循环矩阵的谱范数,并由矩阵范数和Chebyshev多项式的性质,通过代数方法给出谱范数的上下界估计.
Abstract:
In this paper, we use the algebra methods, the qualities of norms and Chebyshev polynomials to study the spectral norms of r-circulant matrices involving Chebyshev polynomials, then we obtain the lower and upper bound estimations for them.

参考文献/References:

[1] AKBULAK M, BOZKURT D.On the norms of Toeplitz matrices involving Fibonacci and Lucas numbers[J].Hacettepe J Math Statistics,2008,37(2):89-95.
[2] AKBULAK M, BOZKURT D.On the norms of Hankel matrices involving Fibonacci and Lucas numbers[J].Selcuk J Appl Math,2008,9(2):45-52.
[3] SOLAK S.On the norms of circulant matrices with Fibonacci and Lucas numbers[J].Appl Math Comput,2005,37(1):125-132.
[4] GÜNGÖR A D.Lower bounds for the norms of Cauchy-Toeplitz and Cauchy-Hankel matrices[J].Appl Math Comput,2004,157(3):599-604.
[5] SOLAK S, BOZKURT D.On the spectral norm of Cauchy-Toeplitz and Cauchy-Hankel matrices[J].Appl Math Comput,2003,140(2):231-238.
[6] SHEN S Q, CEN J M.On the norms of circulant matrices with the (k,h)-Fibonacci and (k,h)-Lucas numbers[J].Int J Contemp Math Science,2011(6):887-894.
[7] HORN R A, JOHNSON C R.Topic in Matrix Analysis[M].Cambridge:Cambridge University Press,1991.
[8] GRAHAM R L, KNUTH D E, PATASHNLK O.Concrete Mathematics[M].2nd ed.Reading:Addison-Wesley,1994.
[9] FATIH Y, DURMUS B.Hessenberg matrices and the Pell and Perrin numbers[J].J Number Theory,2011,131(8):1390-1396.
[10] PREDRAG S, JOVANA N IVAN.S.A generalization of Fibonacci and Lucas matrices[J].Discret Appl Math,2008,156(14):2606-2619.
[11] ZHANG Z, ZHANG Y.The Lucas matrix and some combinatorial identities[J].Indian J Pure Appl Math,2007,38(5):457-465.
[12] MILADINOVI M, PREDRAG S.Singular case of generalized Fibonacci and Lucas matrices[J].J Korean Math Soc,2011,48(1):33-48.
[13] 何承源.循环矩阵的一些性质[J].数学的实践与认识,2001,31(2):211-216.
[14] 何承源.对称反循环矩阵的充要条件[J].四川师范大学学报(自然科学版),2011,34(3):422-426.
[15] 师白娟.包含Chebyshev多项式的循环矩阵行列式的计算[J].纯粹数学与应用数学,2016,32(3):22-30.

备注/Memo

备注/Memo:
收稿日期:2017-05-18 接受日期:2017-06-22
基金项目:国家自然科学基金(11371291)
作者简介:师白娟(1992—),女,博士生,主要从事数论及其应用的研究,E-mail:593800425@qq.com
更新日期/Last Update: 2018-04-15